MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon deflation failure occurred.The 90% stenosed target lesion was located in the moderately tortuous pulmonary artery.A 10.0mmx20mmx80cm sterling balloon catheter was advanced for dilation.However, it was noted that the balloon was unable to deflate completely, but it seemed that it was able to deflate when pulled out.The device was removed intact and the procedure was completed with another of same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by manufacturer: returned product consisted of a sterling balloon catheter with an unknown sheath.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen is stretched 7.2cm from the tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage to the device that could have contributed to the reported event.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13010576
Report Number2134265-2021-15477
Device Sequence Number4926659
Product Code DQY
UDI-Device Identifier08714729123415
UDI-Public08714729123415
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0026896508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date12/15/2021
Supplement Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale